# SDR SWAA2021062285507

- Difficulty date: June 18, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 54,708 hours, 32,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE GIRT REQUIRES ADJUSTMENT ; / ADJUSTED SLIDE GIRT PER AMM 25-66-01
